# SDR CA111108003

- Difficulty date: November 7, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Mtsbsi MU2B60
- Aircraft time: 12,390 hours
- Engine: Garrtt TPE33110
- Propeller: Hartzl HCB4TN5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TPE33110
- Condition: Shutdown
- Location: Right
- Part time: 14,936 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMBOUT,  RT ENGINE SHUTDOWN, ENGINE WAS SECURED AND ACFT LANDED WITH 1 ENGINE, WITHOUT INCIDENT.  AWAITING ENGINE TEARDOWN REPORT FOR FURTHER INFORMATION.
